MathSciNet Relay Station
MathSciNet bibliographic data
MR2829914 (2012f:47032) 47A46 (42C10 47B32)
Sheng, Baohuai; Wang, Jianli; Chen, Zhixiang The covering number for some Mercer kernel Hilbert spaces on the unit sphere. Taiwanese J. Math. 15 (2011), no. 3, 1325–1340.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement